# SDR C2XA11IA085

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 26,036 hours, 19,546 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 00021429
- Condition: Failed
- Location: Ahrs
- Part time: 24,551 hours, 19,530 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2695, DURING TAKEOFF THE CREW REPORTED THAT THE NUMBER ONE AHRS COMPUTER FAILED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE AHRS COMPUTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
